# SDR 2017FA0000601

- Difficulty date: July 25, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Aircraft: N214KK
- Make and model: Bell UH-1H
- Aircraft serial: 6413560
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UH1291080030104
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ONE REPORT DESCRIBING LOSS OF HYDRAULIC FLUID AND SYS PRESSURE.  MECHANICS NOTED A HIGH FREQUENCY VIBRATION IN THE HYDRAULIC SYS SPECIFIC TO TUBE WHICH CAN LEAD TO A RUPTURE NEAR ONE OF THE ATTACHMENT FITTING.  11500 PSI HYDRAULIC SYS MODIFICATION ACCOMPLISHMENT INSTRUCTIONS.  REPLACED THE RIGID TUBE.
